# SDR DXTA200300133

- Difficulty date: October 2, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600311
- Aircraft time: 8,197 hours, 6,499 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Stuck
- Location: Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF FROM EWR GEAR WAS STUCK IN DOWN POSITION ACCOMPLISHED AIR TURN BACK TO EWR.  ITEM IS UNDER INVESTIGATION.
